Full Text:   <2225>

CLC number: TP391

On-line Access: 2024-08-27

Received: 2023-10-17

Revision Accepted: 2024-05-08

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3850

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE A 2005 Vol.6 No.100 P.108-115

http://doi.org/10.1631/jzus.2005.AS0108


Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation


Author(s):  ZHANG Lei, WANG Guo-jin

Affiliation(s):  Department of Mathematics, Zhejiang University, Hangzhou 310027, China; more

Corresponding email(s):   gjwang@hzcnc.com

Key Words:  Computer Aided Geometric Design, Derivative, Rational triangular Bé, zier surface, Bound


ZHANG Lei, WANG Guo-jin. Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation[J]. Journal of Zhejiang University Science A, 2005, 6(100): 108-115.

@article{title="Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation",
author="ZHANG Lei, WANG Guo-jin",
journal="Journal of Zhejiang University Science A",
volume="6",
number="100",
pages="108-115",
year="2005",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2005.AS0108"
}

%0 Journal Article
%T Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation
%A ZHANG Lei
%A WANG Guo-jin
%J Journal of Zhejiang University SCIENCE A
%V 6
%N 100
%P 108-115
%@ 1673-565X
%D 2005
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2005.AS0108

TY - JOUR
T1 - Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation
A1 - ZHANG Lei
A1 - WANG Guo-jin
J0 - Journal of Zhejiang University Science A
VL - 6
IS - 100
SP - 108
EP - 115
%@ 1673-565X
Y1 - 2005
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2005.AS0108


Abstract: 
By introducing the homogenous coordinates, degree elevation formulas and combinatorial identities, also by using multiplication of Bernstein polynomials and identity transformation on equations, this paper presents some explicit formulas of the first and second derivatives of rational triangular Bé;zier surface with respect to each variable (including the mixed derivative) and derives some estimations of bound both on the direction and magnitude of the corresponding derivatives. All the results above have value not only in surface theory but also in practice.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Farin, G., 1986. Triangular Bernstein-B

[2] Farin, G., 1990. Curves and Surfaces for Computer Aided Geometric Design. 2nd Ed. Academic Press, New York, p.303-340.

[3] Farin, G., Piper, B., Worsey, A.J., 1987. The octant of a sphere as a non-degenerate triangular B

[4] Floater, M.S., 1992. Derivatives of rational B

[5] Hoschek, J., Lasser, D., 1992. Fundamentals of Computer Aided Geometric Design. AK Peters Ltd., Wellesley, Massachusette, p.299-369.

[6] Hu, S.M., 1996. Conversion of a triangular B

[7] Hu, S.M., Wang, G.Z., Jin, T.G., 1996a. Generalized subdivision of B

[8] Hu, S.M., Wang, G.Z., Jin, T.G., 1996b. Generalized subdivision algorithms for rectangular rational B

[9] Kim, D.S., Jang, T., Shin, H., Park, J.Y., 2001. Rational B

[10] Sederberg, T.W., Wang, X., 1987. Rational hodographs. Computer Aided Geometric Design, 4(4):333-335.

[11] Saito, T., Wang, G., Sederberg, T.W., 1995. Hodographs and normals of rational curves and surfaces. Computer Aided Geometric Design, 12(4):417-430.

[12] Tian, J., 1988. Geometric property of rational Bernstein-B

[13] Tian, J., 1990. Rescursive algorithms and subdivisional algorithms for rational B

[14] Wang, G.Z., Wang, G.J., 1995. Higher order derivatives of a rational B

[15] Wang, G.J., Sederberg, T.W., Saito, T., 1997. Partial derivatives of rational B

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2025 Journal of Zhejiang University-SCIENCE